# SDR SWAA960665

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND FWD SERVICE DOOR FRAME CRACKED AT BS 294, 8 INCHES ABOVE FLOOR LEVEL.  REPAIRED PER TYPICAL REPAIR AND BOEING SRM.
